# SDR CA071130012

- Difficulty date: November 30, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Urocop EC120B
- Aircraft time: 38 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake
- Part number: C762C1004103
- Condition: Damaged
- Location: Rotor
- Part time: 1,730 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MECHANICAL DAMAGE TO ROTOR BRAKE GRID ASSEMBLY, DUE TO IMPROPER OPERATION.  TRIGGER WAS NOT DEPRESSED PRIOR TO ENGAGING ROTOR BRAKE HANDLE CAUSING MECHANICAL DAMAGE TO GRID ASSEMBLY.  NEW GRID ASSEMBLY INSTALLED (TC NR 20071130012)
